72 / 100

Prof. Hong-Ming Yin | Applied mathematics | Best Researcher Award

Professor, Washington State University, United States

🏆 Professor Hong-Ming Yin, renowned for his contributions to applied mathematics, has been honored with the prestigious Best Researcher Award. Serving at Washington State University in the United States, Prof. Yin’s work exemplifies excellence in pushing the boundaries of mathematical applications. His innovative research has not only advanced theoretical understanding but also found practical applications in various fields. With a commitment to academic excellence and a passion for exploring the frontiers of mathematics, Prof. Yin continues to inspire and lead in the realm of applied mathematics, making significant strides that shape the future of the discipline. 🌟




🎓 Prof. Hong-Ming Yin’s academic journey reflects a profound dedication to mathematics. He earned his B.Sc. in Mathematics from Suzhou University, China, in 1982, followed by an M.Sc. from Peking University, Beijing, in 1985, under the guidance of Professor Lishang Jiang. Continuing his pursuit of knowledge, he obtained his Ph.D. in Mathematics from Washington State University, Pullman, WA, in 1988, mentored by Professor John R. Cannon. This rich educational background has laid a solid foundation for his distinguished career in applied mathematics, where he continues to excel and inspire through his pioneering research and academic leadership. 🌟

Professtional experiences

👨‍🏫 Prof. Hong-Ming Yin’s academic career has been marked by a trajectory of growth and excellence. Following his Ph.D., he served as a Post-Doctoral fellow at McMaster University, Canada, from 1988 to 1990. Subsequently, he held positions as an Assistant Professor at the University of Toronto (1990-1992) and the University of Notre Dame, IN (1992-1999). In 1999, he joined Washington State University, initially as an Assistant Professor, steadily advancing to become an Associate Professor in 2002 and eventually a full Professor in 2008, a position he continues to hold with distinction. His tenure reflects a steadfast commitment to education, research, and academic leadership. 🌟

Award and Honors

🏅 In recognition of his exceptional contributions to research, Prof. Hong-Ming Yin was honored with the Outstanding Research Award at Washington State University in 2005, a testament to his pioneering work in the field of mathematics. His dedication to advancing knowledge transcends borders, as evidenced by his appointment as a Guest Professor at Guizhou University, China, where he shared his expertise from 2010 to 2013. This prestigious accolade and international recognition underscore Prof. Yin’s impact on academia, his ability to bridge cultural and geographical divides, and his commitment to fostering collaboration and excellence in mathematical research worldwide. 🌍🔬


Current Research Project

🔬 Prof. Hong-Ming Yin is at the forefront of groundbreaking research with two notable projects. The first, titled “Reaction-Diffusion Equations Applications in Life Sciences,” funded by the Simon Foundation with $42,000, spans from September 1, 2024, to May 30, 2029, pending support. This project delves into the intricate applications of reaction-diffusion equations in life sciences, promising significant advancements in understanding complex biological phenomena. Additionally, Prof. Yin is preparing a proposal for the National Science Foundation (NSF) titled “Problems and Challenges in Mathematical Modeling and Analysis for Infectious Diseases and Cancer-Related Topics,” highlighting his commitment to tackling pressing issues through mathematical analysis.

Publications Top Notes

“The classical solutions for nonlinear parabolic integrodifferential equations,” Journal of Integral Equations and Applications, 1 (1988), 249-263.

“On the existence of the weak solution and the regularity of the free boundary to a one-dimensional two-phase Stefan problem,” (with J.R. Cannon), Journal of Differential Equations, 73 (1988), 104-118.

A uniqueness theorem for a class of nonlinear parabolic inverse problems,” (with J.R. Cannon), Inverse Problems, 4 (1988), 411-416.

“The classical solution of the periodic Stefan problem,” Journal of Partial Differential Equations, 1 (1988), 43-60.

“A class of nonlinear nonclassical parabolic problems,” (with J.R. Cannon), Journal of Differential Equations, 79 (1989), 266-288.

“A uniqueness theorem for nonclassical parabolic problems,” Applicable Analysis, 34 (1989), 67-78.

“An iteration procedure for a class of integrodifferential equations of parabolic type,” (with J.M. Chadam), Journal of Integral Equations and Applications, 2 (1989), 31-47.

“A class of multidimensional nonclassical parabolic equations,” “Theory and Applications of Differential Equations”, (Ed. A.R. Aftabizadel), Vol. 1, Ohio University Press, (1989), 122-127.

“A degenerate free boundary problem arising from the moisture evaporation in partially saturated media,” “Continuum Mechanics and Its Applications,” (Ed. G.A.C. Graham), Hemisphere Publishing Corp., NY, (1989), 621-629.

A periodic free boundary problem arising from chemical reaction-diffusion processes,” (with J.R. Cannon), Nonlinear Analysis, TMA, 15 (1990), 939-948.

Hong-Ming Yin | Applied mathematics | Best Researcher Award

You May Also Like

Leave a Reply

Your email address will not be published. Required fields are marked *